MathSciNet Relay Station
MathSciNet bibliographic data
MR1925175 30G35 (33E05)
Laville, Guy; Ramadanoff, Ivan Jacobi elliptic Cliffordian functions. Complex Var. Theory Appl. 47 (2002), no. 9, 787–802.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement